# SDR AU980195

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Cover
- Part number: 3012264
- Condition: Misinstalled
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 BEARING COVER INCORRECTLY SEATED. PERSONNEL/MAINTENANCE ERROR.
